American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55T25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Mark Hovey. Morava $E$-theory of filtered colimits. Trans. Amer. Math. Soc. 360 (2008) 369-382. MR 2342007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] N. P. Strickland. Products on $MU$-modules. Trans. Amer. Math. Soc. 351 (1999) 2569-2606. MR 1641115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Huajian Yang. The Stable Homotopy Types of Stunted Lens Spaces mod 4 . Trans. Amer. Math. Soc. 350 (1998) 4775-4798. MR 1624226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Keith Johnson. Roots of unity and the Adams-Novikov spectral sequence for formal $A$-modules . Trans. Amer. Math. Soc. 323 (1991) 715-726. MR 987163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Keith Johnson. The Conner-Floyd map for formal $A$-modules . Trans. Amer. Math. Soc. 302 (1987) 319-332. MR 887512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. G. Bourgin and Robert M. Nehs. Singular Vietoris-Begle theorems for relations . Trans. Amer. Math. Soc. 284 (1984) 281-318. MR 742426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Brayton Gray. Products in the Atiyah-Hirzebruch spectral sequence and the calculation of $M{\rm SO}\sb\ast $ . Trans. Amer. Math. Soc. 260 (1980) 475-483. MR 574793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1